# SDR ASOA2012121302650

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460.00 FLOOR SUPPORT FITTING ON RT SIDE OF RBL 9.0 FLOOR SUPPORT BEAM IS CRACKED ON VERTICAL GUSSET RADIUS.  REMOVED CRACKED FLOOR SUPPORT FITTING IAW SRM 51-42-06 AND 51-42-21.  LOCATED, DRILLED UP NEW FLOOR SUPPORT FITTING INSTALLED IAW SRM 51-42-06 AND 51-42-21.
